WAVE HOUSE SENTOSA ANNIVERSARY BEACH PARTY 2014

11/29/2014 - 12:00 - 23:00

 

 

A la Carte Mix & Match Packages

 

 

WAVE HOUSE SENTOSA ANNIVERSARY BEACH PARTY 2014


“SAVE THE DATE”
WAVE HOUSE SENTOSA
5TH ANNIVERSARY CELEBRATIONS 
BRING YOUR OWN BOARD BEACH PARTY 2014 !

29 NOVEMBER 2014, 12.00PM TILL LATE


Wave House Sentosa is very proud to be celebrating our 5 year anniversary since we first opened the doors of our iconic venue on Singapore’s hippest beach ! From first flows to endless perfect waves everyday for the past 5 years, we have gone from strength to strength and made many customers have become our close friends and part of the Wave House Sentosa community ! We sincerely want to thank all our fans and friends for your consistent and unwavering #flowlove over all these past years!


With the collaboration of BRING YOUR OWN BOARD (B.Y.O.B. Everybody will be able to enjoy a full day of high adrenaline competition action, workshops, photo booths, game booths, food booths, DIY BBQ, fun activities and a night of celebration with DJ acts pumping the floor.


ADMISSION IS FREE!

COME CELEBRATE THIS VERY SPECIAL MILESTONE OCCASION WITH US !


★ COMPETITIONS*


FLOWBARREL COMPETITIONS

10.00am - 11.00am (Registration)
11.00am - 2.00pm (Competition)

- Women Open Flowboard (11.00am - 11.45am)
- Men Open Flowboard (11.45am - 12.30pm)
- Women Pro (12.30pm - 1.00pm)
- Mixed Pro/AM Bodyboard (1.00pm - 1.30pm)
- Men Pro Flowboard (1.30pm - 2.00pm)


PRINCE OF FLOW AND KING OF FLOW

3.00pm - 4.00pm At Double FlowRider


STAND UP PADDLE 5KM OCEAN RACE

1.00pm - 2.00pm (Registration)
2.00pm - 5.30pm (Race)
- Juniors Boys/Girls under 15 500m dash (2.00pm - 2.30pm)
- Women Raceboard/Surfboard below 11.2ft (2.30pm - 4.00pm)
- Men Raceboard/Surfboard below 11.2ft (4.00pm - 5.30pm)


SLALMON RACE

2.00pm - 3.00pm (Registration)
4.30pm - 5.30pm (Demo and Race)
(Up to maximum 20 competitors)


ALL WORKSHOPS, ACTIVITIES, GAME AND FOOD BOOTHS AT

$5.00* each


★ WORKSHOPS*


1. ARKE Conditioning Workshops (KINETIKA XTREME)

Session 1: 12.30pm - 1.00pm
Session 2: 2.00pm - 2.30pm
Session 3: 3.00pm - 3.30pm
Session 3: 4.00pm - 4.30pm
Duration: 30 mins per session
Minimum Age: 16 years old
Demo : 1.00pm - 1.30pm, 2.30pm - 3.00pm, 3.30pm - 4.00pm, 4.30pm - 5.00pm


2. ARKE Boot Camp (KINETIKA XTREME)

Session 1: 12.30pm - 1.00pm
Session 2: 2.00pm - 2.30pm
Session 3: 3.00pm - 3.30pm
Session 3: 4.00pm - 4.30pm
Duration: 30 mins per session
Minimum Age: 16 years old
Demo : 1.00pm - 1.30pm, 2.30pm - 3.00pm, 3.30pm - 4.00pm, 4.30pm - 5.00pm


3. Longboard Basic Workshop 101 (LONGBOARD GIRLS CREW)

Session 1: 1.00pm - 2.00pm
Session 2: 3.00pm - 4.00pm
Duration: 60 mins per session
(Up to maximum 30 pax)
Minimum Age: 7 years old


4. Airtrick Mat Workshops (AIRTRICK MAT)

Session 1: 1.00pm - 1.30pm
Session 2: 2.30pm - 3.00pm
Session 3: 4.30pm - 5.00pm
Session 4: 5.30pm - 6.00pm
Duration: 30 mins per session

(Up to maximum 20 pax)
Minimum Age: 12 years old


5. Slacklines Workshops (ElEPHANT SLACKLINES)

Session 1: 2.00pm - 2.30pm
Session 2: 3.00pm - 3.30pm
Session 3: 4.00pm - 4.30pm

Duration: 30 mins per session
(Up to maximum 15 pax)

Minimum Age: 5 years old


★ ACTIVITIES*


1. Catch-A-Wave @ Double FlowRider (WAVE HOUSE SENTOSA)

12.00pm - 3.00pm, 4.00pm - 6.00pm
Duration: 1 try only
Minimum Height: Over 107cm (Bodyboard), Over 133cm (Stand Up Flowboard)


2. Catch-A-Wave @ FLOWBARREL (WAVE HOUSE SENTOSA)

2.00pm - 6.00pm
Duration: 1 try only
Minimum Height: Over 133cm (Bodyboard), Over 133cm (Stand Up Flowboard)


3. Banana Boat (SEABREEZE)+

12.00pm - 6.00pm
Duration: 5 mins
Minimum Age: 5 years old
(Accumulate 10 pax before heading out for the ride)


4. Donut (SEABREEZE)+

12.00pm - 6.00pm
Duration: 5 mins
Minimum Age: 8 years old
(Accumulate 4 pax before heading out for the ride)


5. Hamster Ball (SEABREEZE)+

12.00pm - 6.00pm
Duration: 15 mins
Minimum Age: 3 years old


6. Water Park (SEABREEZE)+

12.00pm - 5.00pm
Duration: 15 mins (*per one round)
Minimum Age: 5 years old


7. SEGWAY Fun Ride (SEGWAY)^

12.00pm - 6.00pm
Duration: 2 rounds on mini circuit
Minimum Height: 105cm

^ Safety helmets are mandatory
^ Training provided before going for the 2 rounds of Segway ride


+ Lifejacket must be worn for ALL activities by SeaBreeze.
* Terms and conditions apply for workshops and activities.
* Processing and handling fees are applicable for online payments. 


You can now purchase a $60.00 Bundle Package including all workshops and activities.
The first 100 who purchase this bundle package will receive a complimentary tee and $10.00 food booth coupons worth $35.00.


Limited packages available so please purchase early at Wave Desk, Wave House Sentosa or www.dashtickets.sg/event/whsbundle